# SDR MASA2011040502337

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,396 hours, 38,378 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO-AUTO FEATHER DISARM T/O ROLL.  CLEANED DEBRIS 1/2 SIG COND PLUGS, TAKEOFF POWER OPS NORMAL.
